# SDR CA190514004

- Difficulty date: March 10, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: PW127M
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Sensor
- Part number: 3034652
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB AND PASSING THROUGH FL80, THE FLIGHT CREW WITNESSED TORQUE ON THE LEFT-HAND ENGINE EXHIBITING AN UN-COMMANDED ROLL BACK. AT FL100, LEFT-HAND ENGINE TORQUE DECREASED TO A LEVEL THAT WAS 20% LESS THAN RIGHT-HAND ENGINE TORQUE. UPON ATTAINING CRUISE ALTITUDE AT FL140, THROTTLING BACK ON THE RIGHT-HAND ENGINE RESULTED IN THE TORQUE DIFFERENCE BETWEEN THE TWO ENGINES NARROWING DOWN TO 5%. AFTER CONSULTATION WITH MAINTENANCE CONTROL, A DECISION WAS MADE FOR THE FLIGHT CREW TO DIVERT. TORQUE SPLIT RE-ASSERTED ITSELF DURING SUBSEQUENT FLIGHTS ON 13-MAR-2019 AND 16-MAR-2019. NO DIVERSION WAS REPORTED ON THESE TWO OCCASIONS.
